Volume 18, Issue 1 (4-2023)                   IJMSI 2023, 18(1): 193-210 | Back to browse issues page

XML Print

In this paper we find a characterization type result for (η12)-convex functions. The Fejér integral inequality related to (η12)-convex functions is obtained as a generalization of Fejér inequality related to the preinvex and η-convex functions. Also some Fejér trapezoid and midpoint type inequalities are given in the case that the absolute value of the derivative of considered function is (η12)-convex.
Type of Study: Research paper | Subject: General

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.